# SDR SWAA2019120939419

- Difficulty date: December 1, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 40,534 hours, 24,290 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A1500
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB #5 STA. 129.5 CRACKED ON VERTICAL STIFFENER FIRST HOLE PAST #2 STIFFENER LOWER SIDE. / REPAIRED STIFFENER PER SRM.
